# SDR C8GA20090292

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FRAME AT BS 1010 IS CORRODED AT STR 29L. REMOVED DAMAGED AREA DIM 2" X 5.5".  FABRICATED NEW SHEAR TIE FROM 7075 T6 .063" X 5.5" X 2.3125" AND DOUBLER FROM 7075 T6 .071" X 3.25" X 7".  INSTALLED REPAIR, NO OTHER DEFECT NOTED. ACFT WAS RETURNED TO SERVICE.
